Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and the Yahoo Answers website is now in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Anonymous
Anonymous asked in HealthOther - Health · 1 decade ago

What happens when you take percocet for recreational purposes?

Some friends of mine have been taking percocet for fun, and i wanted to know why they would do this, how does it make you feel, etc. Has any one done this? Why do they find it enjoyable?

5 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    It gives you and energetic, euphoric feeling, and your self confidence is boosted while your inhibitions are lowered.

    be careful and please don't mess with this stuff. My husband took it recreationaly, and now he is a methadone patient (from Percs to Oxy to heroin - they are all the same derivative).

    Beg your friends to stop. It is ONE bad road to go down.

  • Anonymous
    1 decade ago

    Percocet tablets (Oxycodone with acetaminophen)

    It was once thought that opioids would be less subject to recreational (ab)use when one or more additional analgesics are added, since, for example, the amount of paracetamol present in higher doses of Percocet causes stomach upset and liver damage. However, it has been demonstrated that abusers seeking the euphoric "high" are not deterred by these potential side effects or toxicities. (Similar to that of heroin & morphine)

    Source(s): www.wikipedia.com
  • Anonymous
    5 years ago

    I think that is how i started to self-harming as well, i was only in jr high...i currently use X-Acto blades as well. I first start cutting my inner arms, but then my parents found out so i start cutting near my inner legs and stomach (they think i'm 'cured' from cutting). It only bad because it is a way of dealing with emotions in a negative way.

  • 1 decade ago

    Percocet is a painkiller. It basically makes you feel doped out of your mind. I believe it is addictive, not a good idea to take. If you take any drug too much and too often, it will eventually ruin your liver. I suggest disassociating yourself from these friends before they become addicted to worse drugs because the high they get from those pills isn't enough anymore.

  • Cammie
    Lv 7
    1 decade ago

    A big problem is that if you become immune to pain killer drugs, they won't work when you really need them.

    Not a great idea.

    Do not drive in a car with anyone who is high on anything driving.

Still have questions? Get your answers by asking now.